# SDR SWAA2019050732415

- Difficulty date: May 1, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 54,398 hours, 32,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACKS FAILED CAPACITY TEST AT M01675.  R&R BATTERY PACK PER AMM.
